# SDR HEEA113488

- Difficulty date: January 5, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N746P
- Make and model: Skrsky S76C
- Aircraft serial: 760623
- Aircraft time: 92 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 7620710009192
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, 20 MIN. AFTER DEPARTURE, PILOTS HEARD A WINDSPILL LIKE NOISE AND PASSENGERS REPORTED THAT THE RIGHT PAX WINDOW WAS VIBRATING AND THE WEATHER STRIPPING WAS PARTIALLY COMING OFF THE WINDOW FRAME.  RETURNED TO MCY AT SLOW SPEED.
